| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Halo (2227); No Code Available (3191)
| Date of Event |
11/12/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).The intraocular lens (iol) is not returning for evaluation as it was discarded; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson and johnson surgical vision has been submitted.
Event or Problem Description
It was reported that lens was explanted from patient¿s right eye in secondary surgical procedure.The patient was experiencing severe glare at distance and near and halos at night and while watching tv or anything with bright lights.The patient also had severe distance and near vison blurring.A replacement lens of different model/diopter was used.There was one suture used.No patient injury was reported.Patient is doing well.It was noted that the lens was discarded by the customer.No further information provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.